Hello Guest, Welcome to Apnea Board !
As a guest, you are limited to certain areas of the board and there are some features you can't use.
To post a message, you must create a free account using a valid email address.

or Create an Account


New Posts   Today's Posts

[Treatment] Drug Reaction ?
#11
RE: Drug Reaction ?
+1 on taking drugs in the morning.
Some, like Losartan, can cause effects similar to intoxication, so one must be careful to avoid that if getting up and driving to work. It (nor Valsartan) had that effect on me, but a guy that I work with it seemed to impact him dramatically.
-- Rich
Links to Download SleepyHead here
Organize SleepyHead Data
Using Attachments to Post Images on Apnea Board

INFORMATION ON FORUMS OR ON APNEABOARD.COM SHOULD NOT BE CONSIDERED AS MEDICAL ADVICE. ALWAYS SEEK THE ADVICE OF A PHYSICIAN BEFORE SEEKING TREATMENT FOR MEDICAL CONDITIONS, INCLUDING SLEEP APNEA. INFORMATION POSTED ON THE WEB SITE AND FORUMS ARE PERSONAL OPINION ONLY AND NOT NECESSARILY A STATEMENT OF FACT.
Post Reply Post Reply



Donate to Apnea Board  
#12
RE: Drug Reaction ?
(06-10-2017, 01:26 PM)CB91710 Wrote: one side effect that is EXTREMELY underreported is a nasty cough.  WebMD reports 10%, but comments online, and my doctor's reaction when I reported it lead me to believe that it is far more common... it would not surprise me if the drug also has an impact on O2 levels and apnea...  but it is obviously the drug that is causing this condition because of the changes coinciding with use.

Thanks That was a good reminder that I had read about the side affects. I cough a lot anyway to keep my airway clear from other problems. As suggested I have changed to taking that drug in the morning and will wait for a week or two then review my Sleepyhead charts to see if anything changes.

Sleep-well

Post Reply Post Reply
#13
RE: Drug Reaction ?
Please let us know how it goes.
PaulaO2
Apnea Board Moderator
www.ApneaBoard.com


Breathe deeply and count to zen.

INFORMATION ON APNEA BOARD FORUMS OR ON APNEABOARD.COM SHOULD NOT BE CONSIDERED AS MEDICAL ADVICE. ALWAYS SEEK THE ADVICE OF A PHYSICIAN BEFORE SEEKING TREATMENT FOR MEDICAL CONDITIONS, INCLUDING SLEEP APNEA. INFORMATION POSTED ON THE APNEA BOARD WEB SITE AND FORUMS ARE PERSONAL OPINION ONLY AND NOT NECESSARILY A STATEMENT OF FACT.




Post Reply Post Reply


Possibly Related Threads...
Thread Author Replies Views Last Post
  [News] NEW DRUG COMBO MAY ELIMINATE CPAP srlevine1 21 904 09-20-2018, 07:21 AM
Last Post: bonjour
  Had a DISE procedure today. (Drug induced sleep endoscopy) MyronH 2 388 07-20-2018, 06:53 PM
Last Post: Walla Walla
Question Allergic reaction [to silicone in mask?] Cliffh 9 569 05-24-2018, 02:26 AM
Last Post: Cliffh
  Klonopin (Benzo drug) reduces AHI? fitmart 4 453 11-21-2017, 07:02 PM
Last Post: fitmart
  [Symptoms] presription drug effect on sleep ? buddygirl15 8 751 10-19-2017, 02:38 PM
Last Post: buddygirl15
Question Resmed Air Mini reaction soft christian4870 4 1,299 07-06-2017, 09:49 AM
Last Post: sonicboom
Question [Equipment] Resmed-AirSense 10: Where to set the Autoset-reaction "SOFT"? Ferdinand 1 1,150 04-03-2016, 10:58 AM
Last Post: trish6hundred


New Posts   Today's Posts






About Apnea Board

Apnea Board is an educational web site designed to empower Sleep Apnea patients.